# SDR ASAA2023091345197

- Difficulty date: September 13, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,714 hours, 10,940 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Valve
- Part number: 5911232
- Condition: Leaking
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 IDG FREQUENT SERVICING----(#PRI2)-----ETOPS SIGNIFICANT SYSTEM----. GROUNDED - YES. (RESOLVED ON W/O: 1969651 TASKCARD: N/R-00001 ) ACCOMPLISHED LEAK CHECK IN REF AMM 71-00-00. NO LEAKS NOTED.  R&R IDG VENT VALVE REF AMM 24-11-00-700-804R&R IDG SERVICING FITTING REF CMM 24-11-85LEAK CHECK ACCOMPLISHEDNO LEAKS NOTEDTECH SERVICES, SAM NOTIFIED.
